[The choked heart].
Аннотация
A couple of days after increasing the dosage of betaadrenergic- and adding calcium channel blockers due to an increased heart rate in atrial fibrillation, a 77 year old female was found in cardiogenic shock. After exclusion of further causes a therapy with catecholamines, calcium, high dose insulin and phosphodiesterase inhibitors was initiated. Despite this combined therapy the shock persisted. Only after administration of levosimendan, a calcium sensitizer, a normalization of the heart function could be observed. We discuss the danger of combining drugs with negative inotropic properties for rate control in atrial fibrillation and review the therapy with focus on the effects on cardiac cells of all recommended drugs in the treatment of intoxication with betareceptor- and calcium channel blockers.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.